# SDR 2003UALA00376

- Difficulty date: April 12, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPARTMENT STATION 284 STR 23R IS CORRODED ON TOP OUTBOARD SIDE.     INSTALLED NEW STRINGER SECTION A CLIPS.
